It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Thyroid Disorders Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 10-22-2006, 05:42 PM   #1
Senior Veteran
(female)
 
fusionqueen's Avatar
 
Join Date: Mar 2005
Posts: 1,036
fusionqueen HB Userfusionqueen HB Userfusionqueen HB User
Question OK DAY 5 of upping and feeling...........

I upped my synthroid 5 days ago............first from .50 to .75 WHOA!! SO my Dr had me cut my .50 into 1/4 and do that for a month..........I am on day 5 and about 3-4 hours after I take it I get nausea that comes and goes, dizzy and no appetite(that is fine :>)) When I eat it feels like a bowling ball in my stomache..... I have not weighed myself as I "feel" like I have gained weight and I DO NOT need that!!.... Is this going to go away and if so how long does it take...........my mood is already better and I hope that continues and is not a placebo affect...

Love to hear from anyone!
Thanks!

 
Sponsors Lightbulb
   
Old 10-22-2006, 06:48 PM   #2
Veteran
(female)
 
Join Date: Jun 2006
Location: San Diego, CA
Posts: 392
LisaBob HB User
Re: OK DAY 5 of upping and feeling...........

Hey fusionqueen,

I'm on day 8 of doubling my Synthroid 50mcg to 100mcg. I'm on day 9 of post thyroidectomy recovery. I've had headaches and feel like I have a bowling ball in my stomach too! I'm very nauseas. I haven't been dizzy but I have a twitchy eye - like the Donkey on Shrek!

I hope this stuff tapers off soon!

Is this normal for upping the Synthroid???

Lisa

 
Sponsors Lightbulb
   
Old 10-22-2006, 06:51 PM   #3
Senior Veteran
(female)
 
fusionqueen's Avatar
 
Join Date: Mar 2005
Posts: 1,036
fusionqueen HB Userfusionqueen HB Userfusionqueen HB User
Re: OK DAY 5 of upping and feeling...........

Lisa I wish I knew if this was normal and will go away..........UGH! Have you gained any weight even with feeling awful(no appetite ect)??

hope you are feeling better soon and keep me posted on your progress!

 
Old 10-22-2006, 06:55 PM   #4
Veteran
(female)
 
Join Date: Jun 2006
Location: San Diego, CA
Posts: 392
LisaBob HB User
Re: OK DAY 5 of upping and feeling...........

No appetite - I do feel heavy and full. I've been afraid to get on the scale - just in case... I didn't know if the nauseas sensation was from the recovery or the upped meds.

I hope you feel better soon too! I feel for ya!

Lisa

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
switching to klonipin from ativan, upping Lexapro sleepysandman Anxiety 4 04-07-2008 01:59 PM
upping dose because not working Dawn B. Anxiety 6 06-03-2007 09:03 PM
What's your lexapro dose-fear of upping mine KArast Mental Health 1 09-05-2006 11:44 PM
What 's your lexapro dose-scared of upping! KArast Anxiety 1 09-02-2006 09:23 AM
WHat's your lexapro dose-fear of upping it KArast Depression 3 08-31-2006 09:45 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 11:12 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!